Estimates for bounds of some numerical characters of matrices

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

1 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)137-145
Journal / PublicationLinear Algebra and Its Applications
Volume319
Issue number1-3
Publication statusPublished - 1 Nov 2000

Abstract

In this paper, we present some new estimates on ∑ii|2, where λi is an eigenvalue of a matrix, which improve Schur's inequality. By using these estimates, we provide a new criterion for nonsingularity of matrices and a monotonic iterative method for matrix 1-balancing problems. © 2000 Elsevier Science Inc.

Research Area(s)

  • Eigenvalue, Matrix, Norm, Numerical character

Citation Format(s)

Estimates for bounds of some numerical characters of matrices. / Huang, Tingzhu; Li, Wen; Sun, Weiwei.

In: Linear Algebra and Its Applications, Vol. 319, No. 1-3, 01.11.2000, p. 137-145.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review